# SDR UHLA2012051700160

- Difficulty date: May 17, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N202JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000240
- Aircraft time: 8,629 hours, 6,531 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Molded
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST FLOOR EMERGENCY LIGHT STRIP RIGHT SIDE MOLDED.  REMOVED AND REPLACED FIRST RIGHT EMERGENCY LIGHT STRIP IAW EMB 170 MM 33-50-21.  OPS CHECK GOOD.
